MathSciNet Relay Station
MathSciNet bibliographic data
MR1714940 (2000m:53055) 53C24 (53C43)
Jost, Jürgen; Yau, Shing-Tung Harmonic maps and rigidity theorems for spaces of nonpositive curvature. Comm. Anal. Geom. 7 (1999), no. 4, 681–694.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement